RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pelyukh, Grigorii Petrovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:67
Abstract pages:339
Full texts:164
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person20336
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. G. P. Pelyukh, “Asymptotic Properties of Solutions to Systems of Nonlinear Functional-Differential Equations”, Differ. Uravn., 39:1 (2003),  45–49  mathnet  mathscinet; Differ. Equ., 39:1 (2003), 46–50
1996
2. G. P. Pelyukh, “Representation of solutions of difference equations with a continuous argument”, Differ. Uravn., 32:2 (1996),  256–264  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 260–268
1994
3. G. P. Pelyukh, “On the structure of a general continuous solution of systems of linear difference equations with periodic coefficients”, Dokl. Akad. Nauk, 336:5 (1994),  587–589  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 560–563
4. G. P. Pelyukh, “On the theory of linear difference equations with periodic coefficients”, Dokl. Akad. Nauk, 336:4 (1994),  451–452  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 536–538
5. G. P. Pelyukh, “On the structure of continuous solutions of a class of nonlinear difference equations”, Differ. Uravn., 30:6 (1994),  1083–1085  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 1006–1008
6. G. P. Pelyukh, “General solution of a class of systems of linear difference equations with periodic coefficients”, Differ. Uravn., 30:3 (1994),  514–519  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 475–479
1990
7. G. P. Pelyukh, “Solutions of systems of nonlinear functional equations that are continuous and bounded on the real axis”, Dokl. Akad. Nauk SSSR, 311:6 (1990),  1309–1311  mathnet  mathscinet  zmath; Dokl. Math., 41:2 (1990), 378–379
1986
8. G. P. Pelyukh, “On the presentation of solutions of nonlinear differential-functional equations in the neighborhood of singular points”, Differ. Uravn., 22:9 (1986),  1628–1630  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021